# SDR USAA2011113000001

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 10,588 hours, 1,356 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Control Unit
- Part number: 300067265
- Part serial: 4030
- Condition: Overheated
- Location: Cabin
- Part time: 10,581 hours, 1,355 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 755, CDG-PHL - APPEARS TO BE EXCESSIVE HEATING ON FLOOR BY R2 DOOR.  HOLE IN VINYL LOOKS TO BE CAUSED BY THE HEAT.  F/A REPORTS THAT WASN'T THERE PRIOR TO FLIGHT.  MAINTENANCE REPLACED IPCU 14DS PER AMM 25-27-35.  ALSO REPLACED 2R HEAT PANELS 28DS AND 26DS PER AMM 25-27-51.  REPLACED 2R FLOOR MAT PER AMM 25-48-42.
